# SDR QXEA2019123100482

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 3,434 hours, 2,131 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 10015411
- Condition: Malfunctioned
- Location: Nr 2 Slat Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A-1 WING 1 LEAK MASTER WARN ON CLIMB. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED FIM TASK 30-11-00-810-841-A, PAR 1-6H. INTERNAL INSPECTION OF SLATS L/H 2 AND 3. REPLACED L/H SLAT 2 OUTBD TEMP SENSOR. OPS CHECKS GOOD. RETURNED TO SERVICE.
